Show simple item record

dc.contributor.authorBaniotopoulos, C. C.
dc.contributor.authorHaslinger, Jaroslav
dc.contributor.authorMorávková, Zuzana
dc.date.accessioned2007-04-17T11:06:06Z
dc.date.available2007-04-17T11:06:06Z
dc.date.issued2007
dc.identifier.citationComputational Mechanics. 2007, vol. 40, no. 1, p. 157-165.en
dc.identifier.urihttp://hdl.handle.net/10084/59895
dc.language.isoenen
dc.publisherSpringeren
dc.relation.ispartofseriesComputational Mechanicsen
dc.relation.urihttps://doi.org/10.1007/s00466-006-0092-3en
dc.subjectcontact problemsen
dc.subjectnonmonotone frictionen
dc.subjectconstrained hemivariational inequalityen
dc.subjectbundle Newton methoden
dc.titleContact problems with nonmonotone friction: discretization and numerical realizationen
dc.typearticleen
dc.identifier.locationNení ve fondu ÚKen
dc.description.abstract-enThe paper deals with the formulation, approximation and numerical realization of a constrained hemivariational inequality describing the behavior of two elastic bodies in mutual contact, taking into account a nonmonotone friction law on a contact surface. The original hemivariational inequality is transformed into a problem of finding substationary points of a nonconvex, locally Lipschitz continuous function representing the discrete total potential energy functional. The resulting discrete problem is solved by using a nonsmooth variant of the Newton method. Numerical results of a model example are shown.en
dc.identifier.doi10.1007/s00466-006-0092-3
dc.identifier.wos000245293500013


Files in this item

FilesSizeFormatView

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record